# SDR YENA2025121001191

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 13,430 hours, 1,996 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,655 hours, 3,721 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 10233484106
- Part serial: 5011151
- Condition: Failed
- Location: Engine-2
- Part time: 10,676 hours, 1,850 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 424, LAX-JFK. (ETOPS)  ENG 2 FADEC SYS FAULT ENG 2 MINOR FAULT OIL SYSTEM FAULT GATE RETURN HAVING CB RESET; REMOVED AND REPLACED R/H ENGINE PHMU IAW AMM CH. 77-31-01. RAN ENGINE, NO FAULTS FOUND.
